Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 5, 2016, 2:22 PM EDT for Delaware County, Licking County, Ohio. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 2:22 PM EDT (18:22 UTC)
- Expired
- Jun 5, 2016, 2:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:40 PM EDT | TSTM WND DMG | 4 N Westerville, OH | EVERGREEN TREE DOWN ON BIG WALNUT ROAD NEAR GENOA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
179
WUUS51 KILN 051822
SVRILN
OHC041-089-051845-
/O.NEW.KILN.SV.W.0075.160605T1822Z-160605T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 245 PM EDT.
* AT 222 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POWELL...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WESTERVILLE...DELAWARE...POWELL...JOHNSTOWN...SUNBURY...
POLARIS...GALENA...HARTFORD...ALUM CREEK STATE PARK...STRATFORD...LEWIS
CENTER...INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...CENTER VILLAGE
AND COLUMBUS ZOO.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 121 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4010 8266 4011 8276 4013 8276 4013 8297
4015 8313 4032 8307 4030 8275 4028 8275
4027 8255
TIME...MOT...LOC 1822Z 280DEG 37KT 4022 8302
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN2 follow-up statements
138
WWUS51 KILN 051831
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EDT SUN JUN 5 2016
OHC041-089-051845-
/O.CON.KILN.SV.W.0075.000000T0000Z-160605T1845Z/
DELAWARE OH-LICKING OH-
231 PM EDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES...
AT 231 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNBURY...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTERVILLE...JOHNSTOWN...SUNBURY...GALENA...HARTFORD...INTERSTATE 71 AT
US ROUTE 36/STATE ROUTE 37 AND CENTER VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4010 8266 4011 8276 4013 8276 4013 8298
4031 8294 4030 8275 4028 8275 4027 8255
TIME...MOT...LOC 1831Z 280DEG 37KT 4020 8290
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN190
WWUS51 KILN 051841
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SUN JUN 5 2016
OHC041-089-051851-
/O.EXP.KILN.SV.W.0075.000000T0000Z-160605T1845Z/
DELAWARE OH-LICKING OH-
241 PM EDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
NORTHWESTERN LICKING COUNTIES WILL EXPIRE AT 245 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4010 8266 4011 8276 4013 8276 4013 8298
4031 8294 4030 8275 4028 8275 4027 8255
TIME...MOT...LOC 1840Z 280DEG 37KT 4020 8290
$$
HICKMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:16 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 5, 2:16 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 216 PM EDT SUN JUN 5 2016 .SYNOPSIS... An upper level trough will swing across the Ohio Valley today, pushing a cold front with it. On Monday, more upper level energy will rotate down from the Great Lakes. This will keep a chance for showers and thunderstorms in the forecast each day. Drier air is expected for Wednesday when a large area of high pressure is forecast to enter the Ohio Valley from the Northwest. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Mid level s/w evident on water vapor imgry pivoting around low thru the srn Great Lakes. Widespread showers associated with deep moisture are exiting ILN/s fa. Question today revolves around chances for additional thunderstorm development. Latest sfc analysis shows cold front moving acrs central Indiana. Visible satl imgry shows clearing acrs Eastern Indiana and western Ohio... which will allow for a period of sunshine. This sunshine will lead to marginal instby. Starting to see convection develop across northern Indiana invof the front. Expect to see continued development as the front swings east thru ILN/s fa. The best coverage will occur acrs west central Ohio where best instby is expected. Can not rule out marginal/severe wind with isold stronger storms this afternoon. Previous discussion... Scattered showers continue to pop up early this morning ahead of a H5 trof which is swinging e up the Ohio Valley. Latest indication is that this activity will stay across the srn portions of the fa and should be confined to the southeast counties by 12Z. After a brief lull in the pcpn after sunrise, scattered showers and thunderstorms are expected to develop late this morning into the afternoon, as a cdfnt pushes into the area. There is not a large agreement from the models on the location and timing of the convection today, so kept the PoPs in the chance category. CAPE again will be between 1-2k J/kg, so an isolated strong storm can't be ruled out. Highs should be able to push in the mid to upper 70s across the region today. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... After the passage of the H5 trof today, the upper flow becomes zonal tonight in response to a large H5 low cutting off north of the Great Lakes. This should leave the fa between weather makers. Lows tonight should be in the upper 50s to around 60. On Monday however, a S/W rotates around the low and down toward the region. This will coincide with a sfc trof dropping down into the fa. Another round of scattered convection is expected Monday afternoon and evening as a result. Highs Monday should be a few degrees warmer with highs in the upper 70s to lower 80s. The upper level energy wont cross the region until Tuesday, so more scattered showers are possible. Instability looks lower on Tuesday, so went with just showers. Highs on Tuesday should be much cooler, only reaching 70-75. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Northwest flow regime to develop in the wake of this s/w with surface high pressure building the area by Thursday morning. This high will provide dry weather and cooler temperatures. The aforementioned mean mid level ridge builds east into the nations mid section by next weekend. In waa regime...a chance of thunderstorms will develop Friday. This chance will continue into Saturday as the slow moving front lifts into the region. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... COLD FRONT EXTENDS FROM A LOW PRESSURE SYSTEM OVER THE GREAT LAKES SOUTH SOUTHWEST TO NORTH OF CMH TO JUST WEST OF DAYTON TO SOUTHWEST OF CVG. FRONT IS MOVING EASTWARD ACROSS THE AREA AND SHOULD BE EAST OF THE ALL THE TERMINALS BY 21Z. LINES OF PRECIPITATION EXTEND SOUTHWEST FROM LOW AND ARE ROTATING COUNTER CLOCKWISE AROUND THE LOW. THE MOST INTENSE LINE OF PRECIPITATION IS WITH THE COLD FRONT. THIS LINE CONSISTS OF A BROKEN LINE OF STRONG SHOWERS AND ISOLATED THUNDERSTORMS. THIS IS HANDLED IN THE TAFS WITH A TEMPO THUNDER FOR TWO TO THREE HOURS. BEHIND THE FRONT CONDITIONS WILL REMAIN UNSTABLE INTO THE EVENING HOURS THUS ALL TAFS WILL CONTAIN Vicinity SHOWERS FOR THIS TIME. AFTER 23Z THERE IS NOT MUCH CHANCE OF PRECIPITATION. IN AND AROUND THE PRECIPITATION CIGS AND VSBYS WILL DROP INTO MVFR CONDITIONS. AROUND SUNSET AS THE Diurnal HEATING DECREASES CLOUDS WILL dissipate rapidly. SINCE CLOUD COVERAGE WILL BE SIGNIFICANTLY LESS THAN LAST NIGHT CONDITIONS WILL BE MORE FAVORABLE FOR THE DEVELOPMENT OF FOG. DID NOT MAKE ANY CHANGES TO THIS COMPONENT OF THE FORECAST SO WILL HAVE TO TAKE A MORE DETAIL FOR THE NEXT issuance. WINDS WILL GENERALLY BE OUT OF THE SOUTHWEST TO WEST AT 5 TO 15 KTS WITH GUSTS AROUND 20KTS DURING AFTERNOON AND STARTING AGAIN MONDAY AFTERNOON. ON MONDAY ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE AREA ONCE AGAIN BRINGING A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS. OUTLOOK...MVFR ceilings are possible in showers AND ISOLATED THUNDERSTORMS MONDAY AFTERNOON . && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Sites NEAR TERM...AR SHORT TERM...Sites LONG TERM...AR AVIATION...Franks/Haydu
Hazardous weather outlook, Jun 5, 5:03 AM EDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT SUN JUN 5 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE. DAMAGING WINDS OR HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE FORECAST AGAIN ON MONDAY AFTERNOON. SOME OF THE STORMS COULD BE STRONG TO SEVERE. DAMAGING WINDS OR HAIL WILL BE THE MAIN THREATS AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 5, 12:56 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1256 PM EDT SUN JUN 5 2016
OHZ043-044-051-052-051730-
LOGAN OH-MIAMI OH-SHELBY OH-CHAMPAIGN OH-
1256 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...NORTHERN
MIAMI...SHELBY AND WESTERN CHAMPAIGN COUNTIES UNTIL 130 PM EDT...
AT 1256 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SIDNEY TO NEAR WEST MILTON...MOVING
EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
TROY...SIDNEY...PIQUA...BELLEFONTAINE...URBANA...COVINGTON...ST. PARIS...
WEST LIBERTY...ANNA...JACKSON CENTER...RUSSELLS POINT...DE GRAFF...
PLEASANT HILL...BOTKINS...LAKEVIEW...HARDIN...NORTHWOOD...QUINCY...
CHRISTIANSBURG AND RUSHSYLVANIA.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 75 AND 105.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4051 8362 4003 8375 4005 8443 4048 8425
4048 8400 4049 8399
TIME...MOT...LOC 1656Z 272DEG 34KT 4027 8428 4001 8429
CONIGLIOSpecial weather statement, Jun 5, 1:11 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 111 PM EDT SUN JUN 5 2016 OHZ061-051745- MONTGOMERY OH- 111 PM EDT SUN JUN 5 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY COUNTY UNTIL 145 PM EDT... AT 111 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF GRATIS...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... DAYTON...KETTERING...TROTWOOD...MIAMISBURG...MORAINE...OAKWOOD... NORTHRIDGE...WRIGHT-PATTERSON AFB...WEST CARROLLTON...WEST CARROLLTON CITY...RIVERSIDE...GERMANTOWN...NEW LEBANON...FARMERSVILLE...CENTERVILLE... DREXEL...WOODBOURNE-HYDE PARK AND OVERLOOK-PAGE MANO. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 43 AND 56. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3960 8447 3977 8447 3980 8411 3961 8412 TIME...MOT...LOC 1711Z 259DEG 32KT 3970 8440 HICKMAN
Special weather statement, Jun 5, 1:26 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 PM EDT SUN JUN 5 2016
INZ074-OHZ077-051800-
DEARBORN IN-HAMILTON OH-
126 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN AND
HAMILTON COUNTIES UNTIL 200 PM EDT...
AT 125 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
HARRISON...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...FOREST PARK...SHARONVILLE...BLUE ASH...SPRINGDALE...
READING...MONTGOMERY...HARRISON...NORTH COLLEGE HILL...MADEIRA...WYOMING...
CHEVIOT...MOUNT HEALTHY...DEER PARK...DAYTON...GREENDALE...HIDDEN VALLEY...
FINNEYTOWN AND BRIGHT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 3 AND 17.
I-74 IN INDIANA BETWEEN MILE MARKERS 170 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
I-75 IN OHIO BETWEEN MILE MARKERS 3 AND 17.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3930 8485 3930 8443 3929 8435 3911 8435
3914 8473 3915 8474 3914 8476 3915 8485
TIME...MOT...LOC 1725Z 272DEG 30KT 3924 8477
HICKMANSpecial weather statement, Jun 5, 1:29 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 PM EDT SUN JUN 5 2016
OHZ026-044>046-052-054-051800-
LOGAN OH-UNION OH-MADISON OH-HARDIN OH-DELAWARE OH-CHAMPAIGN OH-
129 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...UNION AND NORTHEASTERN MADISON COUNTIES IN
CENTRAL OHIO...SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
WESTERN DELAWARE COUNTY IN CENTRAL OHIO AND CHAMPAIGN COUNTIES IN
WEST CENTRAL OHIO UNTIL 200 PM EDT...
AT 129 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF LA RUE TO NEAR WEST LIBERTY TO
ST. PARIS...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...MARYSVILLE...URBANA...PLAIN CITY...RICHWOOD...ST.
PARIS...WEST LIBERTY...MECHANICSBURG...NORTH LEWISBURG...ASHLEY...WEST
MANSFIELD...RADNOR...MILFORD CENTER...SHAWNEE HILLS...OSTRANDER...MOUNT
VICTORY...RIDGEWAY...WOODSTOCK AND MAGNETIC SPRINGS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4057 8342 4050 8342 4051 8325 4044 8325
4043 8302 4042 8302 4042 8294 4028 8299
4007 8325 4007 8402 4028 8378 4058 8354
TIME...MOT...LOC 1729Z 269DEG 48KT 4053 8351 4028 8371 4010 8395
CONIGLIOSpecial weather statement, Jun 5, 1:53 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EDT SUN JUN 5 2016
OHZ045-046-051830-
UNION OH-DELAWARE OH-
153 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT UNION AND WESTERN DELAWARE
COUNTIES IN CENTRAL OHIO UNTIL 230 PM EDT...
AT 153 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARYSVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...MARYSVILLE...PLAIN CITY...RICHWOOD...RADNOR...MILFORD
CENTER...OSTRANDER...MAGNETIC SPRINGS...UNIONVILLE CENTER...BELLEPOINT...
SOMERSVILLE...WARRENSBURG...US ROUTE 33 AT US ROUTE 42...RAYMOND...STATE
ROUTE 4 AT STATE ROUTE 161...NEW DOVER...POTTERSBURG...CHUCKERY AND
STATE ROUTE 257 AT US ROUTE 36.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4044 8323 4042 8309 4014 8316 4014 8317
4011 8317 4011 8343 4012 8350 4023 8349
4023 8355 4049 8347
TIME...MOT...LOC 1753Z 275DEG 36KT 4021 8345
CONIGLIOSpecial weather statement, Jun 5, 2:12 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EDT SUN JUN 5 2016
OHZ045-046-051845-
UNION OH-DELAWARE OH-
212 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN UNION AND
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 245 PM EDT...
AT 211 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ASHLEY TO NEAR PLAIN CITY...MOVING EAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...POWELL...SUNBURY...ASHLEY...
POLARIS...SHAWNEE HILLS...GALENA...STATE ROUTE 229 AT US ROUTE 23...
WARRENSBURG...KILBOURNE...LEONARDSBURG...OLIVE GREEN...STRATFORD...CENTER
VILLAGE...BELLEPOINT...DELAWARE STATE PARK AND ALUM CREEK STATE PARK.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 121 AND 138.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4043 8302 4042 8301 4041 8293 4036 8292
4035 8275 4012 8277 4014 8317 4012 8317
4013 8326 4044 8310
TIME...MOT...LOC 1811Z 274DEG 36KT 4041 8300 4013 8321
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:05 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Jun 4, 8:16 PM EDT | Special Weather Statement | ILN | Adams | 29 min |
| Jun 5, 12:37 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Shelby | 23 min |
| Jun 5, 12:56 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby | 34 min |
| Jun 5, 1:11 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Jun 5, 1:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Union | 31 min |
| Jun 5, 1:53 PM EDT | Special Weather Statement | ILN | Union | 37 min |
| Jun 5, 2:12 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jun 5, 2:33 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 27 min |
| Jun 5, 2:37 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| Jun 5, 2:43 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Jun 5, 2:58 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jun 5, 3:01 PM EDT | Special Weather Statement | ILN | Highland, Pickaway, Ross | 29 min |
| Jun 5, 3:27 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 5, 3:28 PM EDT | Special Weather Statement | ILN | Ross | 32 min |
| Jun 5, 4:01 PM EDT | Special Weather Statement | ILN | Licking | 44 min |
| Jun 5, 4:09 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.